# SDR ALGAR8291153069

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N436AL
- Make and model: Bell 407
- Aircraft serial: 53069
- Aircraft time: 15,995 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314237
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50 HR, LT UPPER AFT LONGERON CRACKED AT STA 204.92.  INSPECTED AND REPLACED LT UPPER AFT LONGERON PN 206-031-314-237, C/W ASB 407-11-95 PART III, INSTALLATION OF 3 EXTERNAL STRAP DOUBLERS, PART V, TERMINATING ACTION TO RECURRING INSPECTION.
